×

zbMATH — the first resource for mathematics

Some characterizations of the Darboux continuity of real functions. (English) Zbl 0228.26007

MSC:
26A15 Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) for real functions in one variable
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BRUCKNER A. M., CEDER J. G.: Darboux continuity. Jahresber. Deutsch. Math. Ver., 67, 1965, 93-117. · Zbl 0144.30003
[2] BRUCKNER A. M., CEDER J. G., WEISS M.: Uniform limits of Darboux functions. Colloq. Math., 15, 1966, 65-77. · Zbl 0138.28004
[3] KELLEY J. L.: General Topology. Friceton 1955. · Zbl 0066.16604
[4] SIERPINSKI W.: Cardinal and Ordinal Numbers. Warszawa 1958.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.